MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/01676830.2010.535951

Медицинская библиотека · Orbit (Amsterdam, Netherlands) · 2011

Sarcoid-related dacryoadenitis following treatment with interferon alpha and ribavarin for hepatitis C.

Morley Ana M S, O'Sullivan Eoin, Thaung Caroline, Malhotra Raman

Клинический случайСтатьяПеревод в очереди

Аннотация

Sarcoidosis is an increasingly well-recognised complication of interferon therapy for hepatitis C infection, primarily manifesting with cutaneous or pulmonary involvement. However, we present an unusual case of sarcoid-related dacryoadenitis in a 67-year-old Caucasian lady following such treatment. The literature relating to ophthalmic presentations of interferon-related sarcoidosis is reviewed, and the potential for confusion with interferon-induced thyroid- associated orbitopathy is discussed.

Для цитирования: Morley Ana M S, O'Sullivan Eoin, Thaung Caroline, Malhotra Raman. Sarcoid-related dacryoadenitis following treatment with interferon alpha and ribavarin for hepatitis C.. Orbit (Amsterdam, Netherlands). 2011. DOI: 10.3109/01676830.2010.535951.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.